MathSciNet Relay Station
MathSciNet bibliographic data
MR1044936 58F09
Oka, Nobuatsu Notes on Lyapunov graphs and nonsingular Smale flows on three manifolds. Nagoya Math. J. 117 (1990), 37–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement